Hello all, jus a quick back history, Ive had problems with depression and psychosis for a while now but ive always been really skinny and i dont eat alot and i do about an hours exercise a day but ive started gaining weight like drastically i was around 98 pounds (7 stone) and over the last few months since Ive been on this med called Olanzapine or Zyprexa Ive put on about 30-40 pounds i weigh about 10 stone now and i really dont like it but the doc says that its the best med for me to be on and i should just eat better and try some more exercise, does any one else have this problem and if so how do i loose weight healthily? i dont want to starve myself or do hours of exercise a day but i dont really know what to do... Help!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...